MAUDE Adverse Event Report: ENCORE MEDICAL L. P. REVERSE SHOULDER PROSTHESIS; RSP, PRIMARY HUMERAL MONOBLOCK, 8MM X 108

ENCORE MEDICAL L. P. REVERSE SHOULDER PROSTHESIS; RSP, PRIMARY HUMERAL MONOBLOCK, 8MM X 108
Model Number 510-00-008
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to the humeral stem was never positioned correctly in canal of humerus.Stem was placed outside of canal and was not detected.
 
Additional Manufacturer Narrative
Corrected data: see e.1., e.2.& e.3.Manufacturer narrative: the reason for this revision surgery was reported due to position of the stem.The previous surgery and the surgery detailed in this event occurred 6.2 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to position of the stem.There were no findings during this evaluation that indicate that the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVERSE SHOULDER PROSTHESIS
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 8MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10479776
Report Number1644408-2020-00770
Device Sequence Number11461985
Product Code PHX
UDI-Device Identifier00888912024815
UDI-Public(01)00888912024815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number510-00-008
Device Catalogue Number510-00-008
Device Lot Number979F1107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-00-432, LOT 918F1049; 508-32-101, LOT 862C1382; 510-08-000, LOT 142G1078
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR